# SDR XN0A1224

- Difficulty date: January 19, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 41,644 hours, 20,116 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI, GREEN BRAKES VERY SPONGY, ALT BRAKES NO BRAKING.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX IAW A300 MM 32-42-72.  SERVICED EMERGENCY BRAKE RESERVOIR IAW MM 32-44-11.  SYSTEM GREEN & YELLOW, OPS CHECK GOOD IAW A300 MM 32-42-00.
